MathSciNet Relay Station
MathSciNet bibliographic data
MR154299 (27 #4248) 22.70 (32.32)
Tits, J. Espaces homogènes complexes compacts. (French) Comment. Math. Helv. 37 1962/1963 111–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement